MAUDE Adverse Event Report: A & E MEDICAL CORPORATION MYO/WIRE ULTRA-THIN TEMPORARY PACING WIRES; ELECTRODE, PACEMAKER, TEMPORARY

A & E MEDICAL CORPORATION MYO/WIRE ULTRA-THIN TEMPORARY PACING WIRES; ELECTRODE, PACEMAKER, TEMPORARY
Model Number V605PBB
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
Temporary epicardial pacer wires were placed during cardiac surgery on the day of the surgery.After three days from the surgery, radiology report noted a fractured pacer wire overlying the upper abdomen.It is unknown how pacer wire fractured.The risk of removal was determined to be greater than if it remained.

Brand Name
MYO/WIRE ULTRA-THIN TEMPORARY PACING WIRES
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
A & E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
MDR Report Key10546365
Report Number10546365
Device Sequence Number11639754
Product Code LDF
UDI-Device Identifier08718627411537
UDI-Public(01)08718627411537
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2020
Report Date (Section F) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberV605PBB
Device Catalogue NumberV605PBB
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/17/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/31/2020